# SDR FDEA202508151453

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N853FD
- Make and model: Boeing 777F
- Aircraft serial: 37724
- Aircraft time: 62,181 hours, 9,866 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Nr 7 Slat
- Component: Slat, Boeing
- Component part number: 114W2100109
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#7 SLAT OUTER SKIN TRAILING EDGE FASTENER HOLE AT ISS 184 FOUND WORN. LH WING #7 SLAT OUTER SKIN TRAILING EDGE AT ISS 184 WORN FASTENER HOLE REPAIRED AS   PER   B777 SRM 57-43-01-2R REPAIR 6 FIG 203 REV 47.6 AND EA G-5750-T0384537 A P1, TITLE: WING -   FLIGHT   SURFACES - LH WING #7 SLAT OUTER SKIN TRAILING EDGE FASTENER HOLE WORN REPAIR  AT   ISS   184. REFER TO WRI:57506741 FOR WORK DETAILS. THIS IS A  MAJOR REPAIR PER GMM 6-2-100.
